MAUDE Adverse Event Report: STRYKER SPINE-US ACP1 LOCKING SCREW; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-US ACP1 LOCKING SCREW; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48805000A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 09/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the locking screw snapped below the locking cover while customer was tightening locking screw.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: manufacturing records were not reviewed because no parts or lot were provided.Conclusion: the most likely cause of the reported event was excessive torsional force applied to the locking screw during insertion as reported by the stryker rep.
 
Event or Problem Description

Brand Name
ACP1 LOCKING SCREW
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5995349
Report Number3004024955-2016-00092
Device Sequence Number13475912
Product Code KWQ
UDI-Device Identifier07613327122534
UDI-Public(01)07613327122534
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48805000A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight100